# SDR 02FDEA00709

- Difficulty date: October 8, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 49,986 hours, 22,620 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Motor
- Part number: 63035
- Part serial: 146472A
- Condition: Ruptured
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER MOTOR PUMP RUPTURED AND LEAKING EXCESSIVELY.  R&R LWR RUDDER NON REVERSIBLE MOTOR PUMP PER MM 27-26-01-2.
